Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 3, NWS Nashville, TN

February 6, 20254 counties in Tennessee

NWS Nashville, TN issued this tornado warning at Feb 6, 2025, 6:42 PM CST for 4 counties in Tennessee. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2025, 6:42 PM CST (00:42 UTC)
Expired
Feb 6, 2025, 7:15 PM CST
In force
33 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Putnam County, TN

The radar

The Knoxville radar (KMRX), 134 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 6:44 PM CSTTSTM WND DMG12 Ene Cookeville, TNMultiple power flashes in the Crawford community.
Feb 6, 6:44 PM CSTTSTM WND DMG8 Nw Clarkrange, TNMultiple power flashes.
Feb 6, 6:53 PM CSTTORNADO4 Nnw Clarkrange, TNThis tornado touched down northwest of Clarkrange along Baldwin Gulf Road in Fentress County where it caused roofing damage to a residence. The tornado traveled east-southeast and crossed Lowe Point Road, Old Bean Shed Road, and S York Highway, snapping trees

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
335 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

657 
WFUS54 KOHX 070042
TOROHX
TNC035-049-133-141-070115-
/O.NEW.KOHX.TO.W.0003.250207T0042Z-250207T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
642 PM CST Thu Feb 6 2025

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Southeastern Overton County in Middle Tennessee...
  North central Cumberland County in Middle Tennessee...
  East central Putnam County in Middle Tennessee...
  Southwestern Fentress County in Middle Tennessee...

* Until 715 PM CST.

* At 642 PM CST, a severe thunderstorm capable of producing a tornado
  was located 8 miles north of Monterey, or 9 miles southeast of
  Livingston, moving east at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Overton, north central Cumberland, east central Putnam
  and southwestern Fentress Counties, including the following
  locations... Crawford, Grimsley, and Clarkrange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3632 8479 3632 8478 3630 8480 3630 8482
      3629 8484 3629 8487 3628 8488 3624 8488
      3621 8491 3618 8490 3615 8491 3613 8487
      3608 8483 3610 8482 3607 8482 3617 8534
      3637 8530 3634 8477
TIME...MOT...LOC 0042Z 278DEG 32KT 3627 8525 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Baggett
3 follow-up statements
548 
WWUS54 KOHX 070101
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
701 PM CST Thu Feb 6 2025

TNC141-070108-
/O.CAN.KOHX.TO.W.0003.000000T0000Z-250207T0115Z/
Putnam TN-
701 PM CST Thu Feb 6 2025

...THE TORNADO WARNING FOR EAST CENTRAL PUTNAM COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.  Therefore, the warning has been cancelled.

&&

LAT...LON 3630 8480 3629 8487 3628 8488 3624 8488
      3621 8491 3618 8490 3615 8491 3613 8487
      3608 8483 3609 8482 3607 8482 3613 8511
      3614 8510 3614 8512 3615 8518 3636 8512
      3634 8477
TIME...MOT...LOC 0058Z 278DEG 32KT 3625 8507 

$$

TNC035-049-133-070115-
/O.CON.KOHX.TO.W.0003.000000T0000Z-250207T0115Z/
Overton TN-Cumberland TN-Fentress TN-
701 PM CST Thu Feb 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR
SOUTHEASTERN OVERTON...NORTH CENTRAL CUMBERLAND AND SOUTHWESTERN
FENTRESS COUNTIES...

At 658 PM CST, a severe thunderstorm capable of producing a tornado
was located 13 miles northeast of Monterey, or 14 miles southwest of
Jamestown, moving east at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation. There have been reports of minor 
         wind damage with this storm.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Grimsley and Clarkrange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3630 8480 3629 8487 3628 8488 3624 8488
      3621 8491 3618 8490 3615 8491 3613 8487
      3608 8483 3609 8482 3607 8482 3613 8511
      3614 8510 3614 8512 3615 8518 3636 8512
      3634 8477
TIME...MOT...LOC 0058Z 278DEG 32KT 3625 8507 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Baggett
582 
WWUS54 KOHX 070108
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
708 PM CST Thu Feb 6 2025

TNC035-133-070117-
/O.CAN.KOHX.TO.W.0003.000000T0000Z-250207T0115Z/
Overton TN-Cumberland TN-
708 PM CST Thu Feb 6 2025

...THE TORNADO WARNING FOR SOUTHEASTERN OVERTON AND NORTH CENTRAL
CUMBERLAND COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3630 8480 3629 8487 3628 8488 3624 8488
      3621 8491 3618 8490 3615 8491 3615 8496
      3616 8497 3616 8499 3615 8500 3617 8503
      3614 8507 3615 8510 3617 8510 3620 8508
      3626 8511 3636 8512 3634 8477
TIME...MOT...LOC 0107Z 278DEG 32KT 3624 8497 

$$

TNC049-070115-
/O.CON.KOHX.TO.W.0003.000000T0000Z-250207T0115Z/
Fentress TN-
708 PM CST Thu Feb 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR
SOUTHWESTERN FENTRESS COUNTY...

At 707 PM CST, a severe thunderstorm capable of producing a tornado
was located 13 miles south of Jamestown, moving east at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation. There have been minor reports of 
         wind damage with this storm.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Grimsley and Clarkrange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3630 8480 3629 8487 3628 8488 3624 8488
      3621 8491 3618 8490 3615 8491 3615 8496
      3616 8497 3616 8499 3615 8500 3617 8503
      3614 8507 3615 8510 3617 8510 3620 8508
      3626 8511 3636 8512 3634 8477
TIME...MOT...LOC 0107Z 278DEG 32KT 3624 8497 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Baggett
553 
WWUS54 KOHX 070112
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
712 PM CST Thu Feb 6 2025

TNC049-070121-
/O.EXP.KOHX.TO.W.0003.000000T0000Z-250207T0115Z/
Fentress TN-
712 PM CST Thu Feb 6 2025

...THE TORNADO WARNING FOR SOUTHWESTERN FENTRESS COUNTY WILL EXPIRE
AT 715 PM CST...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

&&

LAT...LON 3630 8480 3629 8487 3628 8488 3624 8488
      3621 8491 3618 8490 3615 8491 3615 8496
      3616 8497 3616 8499 3615 8500 3617 8503
      3614 8507 3615 8510 3617 8510 3620 8508
      3626 8511 3636 8512 3634 8477
TIME...MOT...LOC 0111Z 278DEG 32KT 3624 8493 

$$

Baggett

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Feb 6, 5:36 PM CST, 1 hour 6 minutes earlier. Its key messages:

  • Updated at 516 PM CST Thu Feb 6 2025
  • There is a slight (level 2/5) risk for severe storms this afternoon and evening. Main impacts will be strong winds and hail. Additional precipitation amounts up to half an inch expected.
  • More rain this weekend, with cooler temperatures to come next week followed by continued active weather.
Area forecast discussion, Feb 6, 5:36 PM CST, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
536 PM CST Thu Feb 6 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 516 PM CST Thu Feb 6 2025

- There is a slight (level 2/5) risk for severe storms this
  afternoon and evening. Main impacts will be strong winds and
  hail. Additional precipitation amounts up to half an inch
  expected.

- More rain this weekend, with cooler temperatures to come next
  week followed by continued active weather.

&&

.SHORT TERM...
(Rest of today through Friday)
Issued at 1155 AM CST Thu Feb 6 2025

The KOHX RADAR shows a few batches of (mainly light) rain showers
moving across Middle Tennessee at this time, and the slowly-
progressing cold front can be depicted near the KY/TN border, very
near Clarksville. Mesoanalysis and water vapor imagery show we
remain in a zonal flow, but a subtle shortwave perturbation can
be seen exiting the Ozarks currently. This disturbance will help
set off additional thunderstorm development across Middle
Tennessee in the coming hours, and a couple storms are already
developing in far western TN. In fact, better mid-level lapse
rates will arrive in Middle Tennessee soon, overlapping the warm,
unstable air south of the cold front. Dewpoints in the low to mid
60s with mid-level lapse rates ~7.0 C/km will help achieve 1,000
J/kg SBCAPE, with potentially higher values where more
substantial surface heating can occur. There are a few breaks in
the overcast right now.

Either way, hi-res guidance suggests some semi-discrete
thunderstorms potential this afternoon with ~40 kts eff. bulk
shear. The more favorable lapse rates aloft and westerly shear
suggest an increased hail/wind threat this afternoon, hence the
recent SPC upgrade to a 'Slight Risk'. Thankfully, surface flow
remains southwesterly and the stronger morning low-level jet has
departed toward the East Coast. This has left us with shrunken
hodograph curvature and more unidirectional flow which tends to
support splitting updrafts. However, the tornado threat remains
non-zero through the afternoon and early evening, and would be
associated with any stronger right-moving supercells. We're
fortunate that forcing remains on the 'weaker' side. The overall
threat for severe weather is forecast generally 2 PM to 9 PM CST.

The cold front is forecast to accelerate with more southward
progression behind the residual thunderstorms this evening.
Drier, cooler air will advect into Middle Tennessee tonight with
lows 10-15 degrees cooler than this morning. However, our dry
weather will not last long amidst a continued zonal flow aloft.
Isentropic ascent will foster increasing rain chances across the
Tennessee Valley later Friday afternoon.

&&

.LONG TERM...
(Friday Night through next Thursday)
Issued at 1155 AM CST Thu Feb 6 2025

Medium-range guidance suggests the zonal flow will persist across
much of the CONUS through this weekend, with continued rain
chances across TN as a low pressure system develops to our north
on Saturday. This will provide a warm-up on Saturday afternoon
with forecast highs in the low to mid 70s across Middle Tennessee.
The trailing cold front is expected to move across the area
Saturday night into Sunday morning, dropping temperatures
considerably. Thereafter, some more potent upper-level waves are
progged to advance from the Southwest toward the Mississippi and
Ohio Valleys as flow aloft becomes west-southwesterly. Thus, the
pattern will remain active in our region with additional rain
chances advertised through the end of the period. Currently there
are no concerns for hazardous weather.

&&

.AVIATION...
(00Z TAFS)
Issued at 516 PM CST Thu Feb 6 2025

It's going to be a rainy/stormy evening across Middle Tennessee. A
cold front is currently situated north of BNA but south of CKV.
Most of this evening's convection is going to occur along and
north of the boundary. It will eventually clear the region, but
it's going to take several hours. So we have included TEMPO groups
for SHRA/TSRA as appropriate. Look for low clouds and some fog
after the fropa. Fog should dissipate rather quickly. Low
ceilings will persist until late tonight or early Friday morning.
Winds will obviously shift around to the north with the fropa, but
not overly gusty.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      45  54  49  73 /  80  10  40  60
Clarksville    40  51  45  71 /  60  10  60  70
Crossville     41  54  46  69 /  90  10  40  60
Columbia       44  54  47  74 /  80  20  30  40
Cookeville     42  54  48  71 /  90  10  50  60
Jamestown      38  53  44  70 /  90  10  50  70
Lawrenceburg   45  55  49  73 /  80  10  20  30
Murfreesboro   44  54  47  73 /  90  20  30  50
Waverly        41  51  44  71 /  70  10  40  60

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Sizemore
LONG TERM....Sizemore
AVIATION.....Rose

In the hours before

Special weather statement, Feb 6, 1:34 PM CST, 5 hours 8 minutes before
Special Weather Statement
National Weather Service Nashville TN
134 PM CST Thu Feb 6 2025

TNZ005-006-062000-
Stewart TN-Montgomery TN-
134 PM CST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MONTGOMERY AND
NORTHERN STEWART COUNTIES THROUGH 200 PM CST...

At 134 PM CST, Doppler radar was tracking a strong thunderstorm 9
miles north of Paris Landing State Park, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Dover, Big Rock, and Land Between The Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3666 8785 3663 8785 3664 8757 3651 8756
      3648 8806 3649 8806 3652 8804 3656 8803
      3666 8807 3668 8802 3668 8799
TIME...MOT...LOC 1934Z 258DEG 42KT 3657 8804

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Mueller
Special weather statement, Feb 6, 3:12 PM CST, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Nashville TN
312 PM CST Thu Feb 6 2025

TNZ005-006-062145-
Stewart TN-Montgomery TN-
312 PM CST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MONTGOMERY AND
NORTHEASTERN STEWART COUNTIES THROUGH 345 PM CST...

At 311 PM CST, Doppler radar was tracking a strong thunderstorm near
Big Rock, or 10 miles southwest of Fort Campbell, moving east at 40
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Clarksville, Big Rock, Indian Mound, and Woodlawn.

This includes Interstate 24 between mile markers 1 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3645 8720 3648 8777 3664 8776 3664 8721
TIME...MOT...LOC 2111Z 270DEG 36KT 3660 8766

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Baggett
Special weather statement, Feb 6, 3:42 PM CST, 3 hours before
Special Weather Statement
National Weather Service Nashville TN
342 PM CST Thu Feb 6 2025

TNZ006-007-062215-
Robertson TN-Montgomery TN-
342 PM CST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MONTGOMERY AND
NORTHWESTERN ROBERTSON COUNTIES THROUGH 415 PM CST...

At 342 PM CST, Doppler radar was tracking a strong thunderstorm near
Clarksville, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Clarksville, Springfield, Coopertown, Guthrie, Adams, and Cedar Hill.

This includes Interstate 24 between mile markers 1 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3644 8687 3648 8737 3664 8737 3665 8688
TIME...MOT...LOC 2142Z 271DEG 33KT 3659 8725

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Baggett
Special weather statement, Feb 6, 4:13 PM CST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Nashville TN
413 PM CST Thu Feb 6 2025

TNZ007-008-027-062245-
Robertson TN-Davidson TN-Sumner TN-
413 PM CST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DAVIDSON...
SOUTHWESTERN SUMNER AND CENTRAL ROBERTSON COUNTIES THROUGH 445 PM
CST...

At 412 PM CST, Doppler radar was tracking a strong thunderstorm near
Springfield, moving southeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Springfield, Madison, Hendersonville, Goodlettsville, White House,
Millersville, Greenbrier, Coopertown, Lakewood, Ridgetop, Cross
Plains, Old Hickory, Joelton, Pleasant View, Whites Creek, and
Cottontown.

This includes the following highways...
 Interstate 65 between mile markers 88 and 111.
 Interstate 24 between mile markers 22 and 26, and between mile
markers 32 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3647 8646 3614 8667 3632 8692 3637 8691
      3639 8692 3638 8693 3639 8694 3638 8694
      3638 8696 3637 8698 3638 8699 3640 8703
      3643 8707 3659 8694
TIME...MOT...LOC 2212Z 297DEG 32KT 3646 8691

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Baggett
Special weather statement, Feb 6, 4:42 PM CST, 2 hours before
Special Weather Statement
National Weather Service Nashville TN
442 PM CST Thu Feb 6 2025

TNZ008-009-028>030-062315-
Wilson TN-Trousdale TN-Sumner TN-Macon TN-Smith TN-
442 PM CST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SMITH...CENTRAL
SUMNER...NORTHEASTERN WILSON...SOUTHWESTERN MACON AND TROUSDALE
COUNTIES THROUGH 515 PM CST...

At 440 PM CST, Doppler radar was tracking a strong thunderstorm over
Gallatin, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Gallatin, Lebanon, Hartsville, Hendersonville, Tuckers Crossroads,
Cottontown, Bethpage, Dixon Springs, Bledsoe Creek State Park, and
Dickerson Chapel Recreation Area.

This includes Interstate 40 between mile markers 244 and 248.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3637 8663 3653 8655 3647 8599 3616 8612
TIME...MOT...LOC 2240Z 286DEG 40KT 3642 8646

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Baggett
Special weather statement, Feb 6, 5:12 PM CST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Nashville TN
512 PM CST Thu Feb 6 2025

TNZ008-009-028>030-062345-
Wilson TN-Trousdale TN-Sumner TN-Macon TN-Smith TN-
512 PM CST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SMITH...SOUTHEASTERN
SUMNER...NORTHEASTERN WILSON...SOUTHERN MACON AND TROUSDALE COUNTIES
THROUGH 545 PM CST...

At 511 PM CST, Doppler radar was tracking a strong thunderstorm over
Hartsville, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Carthage, Hartsville, South Carthage, Pleasant Shade, Dickerson
Chapel Recreation Area, and Dixon Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3648 8582 3642 8582 3620 8588 3633 8636
      3651 8627
TIME...MOT...LOC 2311Z 277DEG 29KT 3640 8617

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Baggett

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 6:21 PM CSTTornado WarningOHXJackson, Overton, Putnam24 min

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.